More "lovely" sweater designs


For your viewing pleasure (snerk).... these are almost as bad as the plaid
sweater....
formatting link
started out well, as a cable design, but why ruin it with pottery onthe front????
formatting link
sweater that hurts my eyes is on the left. It is so busy, it makes medizzy!!
Shelagh
Reply to
Shillelagh
"Shillelagh" wrote in news:PXqoe.2547$ snipped-for-privacy@news1.mts.net:
what's with those ghastly colors of mohair? are they supposed to be back in fashion? )please noooooooo!) and why put zig-zag sleeves on an argyle patterned sweater? lee
Reply to
enigma
Keith doesn't, but I do. I have Mineire's (sp?) syndrome, and that is one of the symptoms. Sucks, doesn't it?
Katherine
Reply to
Katherine
It sure does! I used to like some of those types of patterns, and now... *sigh* Oh well, there are a lot of beautiful things to look at and appreciate in the world, I guess I can live without those types of patterns. :o)
Gem
Reply to
MRH
Katherine, I just looked up Miniere's Syndrome which led me to Tinnitus (which I have from time to time... nothing drastic enough that I need medical treatment for.. just the occasional *high-pitch* squealing that goes away after a few minutes). That mentions a possible link to FMS (Fibromyalgia, to anyone who doesn't know).
So, in light of the Tinnitus (not necessarily the link to FMS) and the fact that even as a small child I (and my brother... and Matthew too) had a LOT of ear infections/aches, and a few years ago I got a perferated (sp) eardrum... I guess the inner ear thing is likely what makes me dizzy. I wonder what the connection is to patterns though. hmmmm I'll have to see if there is anything out there about that.
Hey, this searching is keeping me out of trouble... in inside out of the heat until the pool is ready to swim in. ;o)
Gem
Reply to
MRH
This is interesting - I have constant tinnitus, probably due to having had lots of ear infections as a child. I also find that certain patterns make me dizzy, and it can be very difficult to iron stripy shirts, as it makes me feel as though I'm about to fall over. (well, that's my excuse!) I wonder if there's a link with the tinnitus?
Liz
"MRH" wrote in message
Reply to
Liz
Katherine it is spelled Ménieres. Dr Ménieres was the man, in France, who first noticed this disorder.
Also when I went in to see my Dr two days ago, to renew my prescription of Serc, a betahistine, he mentioned a new homeopathic drug to help with dizzyness and nausea It is called Ventigoheel and you can buy it over the counter. The third drug that many Menieres patients use is Tanganil, an Acetylleucine. That was prescribed to me, when I went cycling in Holland in 1984, with Michelle, when she was a youngster. I got a very bad attack at that time and the local Dr. had me back on my feet in half a day, with the Cerc and Tanganil. The Tanganil, so far I have not been able to get in Cananda, but my drugist is will ing to try it again for me. It worked very well at that time.
Els
Reply to
Els van Dam
Gem, I wonder if you also get problems when you sit behind the computer for long streches. The invisible lines (the ones you see on TV when the shot a computer screen, can be a real problem, even though you do not see them your eye does)
Els
Reply to
Els van Dam
I definitely get massive headaches from being at the computer for too long, but then I get headaches at other times too, so I didn't really think about it before. Thank you for the idea though... something to think about. :o)
Gem
Reply to
MRH
Hi Gem,
I have benign positional vertigo and can't go down an escalator without getting dizzy, I can go up them, but not down. I also have problems when Tom wants me to watch a racing game on the TV or computer, I get real dizzy so I don't do it.I too used to have terrible earaches when I was a kid. They stopped when I was around 12 and had a real bad nosebleed. Those sweaters would make anyone dizzy for sure.
Hugs,
Nora
Reply to
norabalcer
In article ,
The pottery is a bad pun. It's in the location of "jugs". That's no excuse, but it's quite possibly the reason.
=Tamar
Reply to
Richard Eney
That's the one, Els. LOL I was too lazy to look it up. Isn't that pathetic? I have Cerc, but have not needed it for a long time, thank goodness. I think that once I stopped diving, I was fine. No more symptoms at all. Do you still have episodes?
Katherine
Reply to
Katherine

Site Timeline Threads

InspirePoint website is not affiliated with any of the manufacturers or service providers discussed here. All logos and trade names are the property of their respective owners.